Global mild solution for functional evolution inclusions with state-dependent delay
In this paper we provide sufficient conditions for the existence of global mild solutions for two classes of first order partial functional and neutral functional differential evolution inclusions with state-dependent delay. Our results are based upon a nonlinear alternative due to Frigon [17, 18] for contractions maps in Fr ́echet spaces. Two examples illustrating the abstract theory are presented.
Volume: 5 | Issue: 4
Pages: 1-19Purchase this Article